# SDR DALA13046629207

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 195-198
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY & LAV WET AREA, BS 195-198, RBL 52-55, GIRT BAR FITTING HAS CORROSION ON UPPER SURFACE.   FOUND FITTING TO BE OUT OF LIMITS.  REPLACED GIRT IAW SRM 51-30-01.
